caret icon Back to all discussions

back pain with Humira

I recently started on Humira and noticed about the same time I received my first injection, I had, what seems like a pinched nerve in my upper back close to my clavicle. I'm not sure if I worked in the yard or something at about the same time which could have caused this, but I do know that this feels like a pulled muscle or pinched nerve. Has anyone else experienced this? Would really like to know if this medicine is affecting some part of my body that it shouldn't be.

  1. Hi Steve! Have you talked with your doctor about the pain near your collar bone? Biologics sometimes are not effective, which allows PsA to progress and causes more pain, but nerve pain is not a known side effect. Chances are greater that either you do have a pinched nerve or maybe you are experiencing enthesitis. Here is an article that explains it: https://psoriatic-arthritis.com/living/enthesitis. If you haven't talked to your doctor already, I hope you can get an appointment soon and get some relief. Best wishes! - Lori (Team Member)

    1. Thank you Lori for the info. I'll call my Dr. tomorrow. Had no idea what that was. I'm still hoping that my condition is just a pinched nerve. Steve

      or create an account to reply.